I am experiencing facial laxity after Botox treatment, is this permanent?
After having Botox injections for crows feet, the right side of my face is lax and my smile is crooked. I called the girl that injected me and she said maybe I have Bell's Palsy. I've never had it before, and wouldn't it be quite a coincidence that I got it the same week I received Botox injections. This is the first time I've ever had Botox injections. Will my face go back to normal?
Facial Laxity after Botox.
I do agree that a Bell's Palsy would be very unusual, though possible. From your description, it appears that some of the Botox got into the facial muscles that elevate the mouth and cheek instead of purely into the Orbicularis Occuli muscle that is responsible for the crow's feet. Although this is an unusual problem, if this is what happened, you should expect that it will resolve as the Botox wears off. This usually takes about 3-6 months. Since it is impossible to be more specific here, I would suggest you see a Plastic Surgeon with significant experience in facial problems so that a complete examination could, perhaps, reveal more.
Botox is the most overused drug, because we allowed, and patients accepted, non-TRAINED persons to inject our faces with disregard to their expertise and training.
Botox should only be used by physicians with training in facial aesthetics and facial muscle function and anatomy. From your description, most probably some of the Botox was injected into the muscles that elevate the corner of the mouth.
However NOW YOU NEED A FULL EVALUATION FOR BELL'S PALSY, an evaluation of the face by a plastic surgeon and possibly a neurologist.